Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 44, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2009, 11:35 PM MDT for 4 counties in Colorado. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 11:35 PM MDT (05:35 UTC)
- Expired
- Jun 14, 2009, 12:58 AM MDT
- In force
- 83 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 189 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:59 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 140535
SVRPUB
COC009-011-071-099-140700-
/O.NEW.KPUB.SV.W.0044.090614T0535Z-090614T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1135 PM MDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BACA COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES SPRINGFIELD...
SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 100 AM MDT...
* AT 1134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TWO BUTTES TO
4 MILES NORTHEAST OF PRITCHETT TO 26 MILES SOUTHWEST OF
PRITCHETT...OR ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST OF
SPRINGFIELD TO 10 MILES WEST OF SPRINGFIELD TO 38 MILES SOUTHWEST
OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TWO BUTTES.
SPRINGFIELD.
VILAS.
WALSH.
STONINGTON.
CAMPO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING
FOR SOUTHEAST COLORADO.
&&
LAT...LON 3698 10205 3699 10322 3714 10344 3791 10261
3802 10204
TIME...MOT...LOC 0535Z 265DEG 21KT 3766 10236 3739 10279
3713 10321
$$4 follow-up statements
000
WWUS55 KPUB 140551
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1151 PM MDT SAT JUN 13 2009
COC009-011-071-099-140700-
/O.CON.KPUB.SV.W.0044.000000T0000Z-090614T0700Z/
BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO-
1151 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM MDT
FOR SOUTHEASTERN LAS ANIMAS...EXTREME SOUTHEASTERN BENT...SOUTHERN
PROWERS AND BACA COUNTIES...
AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF TWO BUTTES TO 6 MILES WEST OF SPRINGFIELD TO 22 MILES SOUTHWEST OF
PRITCHETT...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF THE
SAUNDERS ELEVATOR TO 6 MILES WEST OF SPRINGFIELD TO 35 MILES
SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES.
SPRINGFIELD.
VILAS.
WALSH.
STONINGTON.
CAMPO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING
FOR SOUTHEAST COLORADO.
&&
LAT...LON 3782 10251 3802 10204 3698 10205 3699 10322
3714 10344
TIME...MOT...LOC 0551Z 265DEG 21KT 3767 10221 3743 10272
3721 10320
$$000
WWUS55 KPUB 140616
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1216 AM MDT SUN JUN 14 2009
COC011-071-140626-
/O.CAN.KPUB.SV.W.0044.000000T0000Z-090614T0700Z/
BENT CO-LAS ANIMAS CO-
1216 AM MDT SUN JUN 14 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN LAS ANIMAS AND EXTREME SOUTHEASTERN BENT COUNTIES...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM MDT SUNDAY
MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3731 10250 3758 10277 3778 10248 3800 10205
3778 10204 3723 10205
TIME...MOT...LOC 0616Z 265DEG 21KT 3768 10202 3755 10250
$$
COC009-099-140700-
/O.CON.KPUB.SV.W.0044.000000T0000Z-090614T0700Z/
BACA CO-PROWERS CO-
1216 AM MDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
AT 115 AM CDT/1215 AM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 14
MILES NORTH OF THE SAUNDERS ELEVATOR TO 12 MILES NORTHEAST OF
SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
VILAS.
TWO BUTTES.
WALSH.
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM MDT SUNDAY
MORNING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3731 10250 3758 10277 3778 10248 3800 10205
3778 10204 3723 10205
TIME...MOT...LOC 0616Z 265DEG 21KT 3768 10202 3755 10250
$$000
WWUS55 KPUB 140641
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1241 AM MDT SUN JUN 14 2009
COC009-099-140700-
/O.CON.KPUB.SV.W.0044.000000T0000Z-090614T0700Z/
BACA CO-PROWERS CO-
1241 AM MDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
AT 1238 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 8 MILES NORTHEAST OF TWO BUTTES...OR 19 MILES NORTHWEST OF
THE SAUNDERS ELEVATOR...AND WAS MOVING TOWARD THE NORTHEAST AT 30
MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF SOUTHEASTERN PROWERS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM MDT SUNDAY
MORNING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3744 10235 3771 10249 3791 10205 3778 10204
3744 10205
TIME...MOT...LOC 0641Z 242DEG 27KT 3766 10227
$$
STARK000
WWUS55 KPUB 140658
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1258 AM MDT SUN JUN 14 2009
COC009-099-140708-
/O.CAN.KPUB.SV.W.0044.000000T0000Z-090614T0700Z/
BACA CO-PROWERS CO-
1258 AM MDT SUN JUN 14 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED
CONSIDERABLY...SO THE WARNING HAS BEEN CANCELLED. HAZARDOUS
LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM MDT SUNDAY
MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3744 10235 3771 10249 3791 10205 3778 10204
3744 10205
TIME...MOT...LOC 0658Z 265DEG 21KT 3770 10171 3768 10207
$$
STARKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:38 PM MDT, 8 hours 57 minutes earlier.
Area forecast discussion, Jun 13, 2:38 PM MDT, 8 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT SAT JUN 13 2009 .SHORT TERM... (TONIGHT AND SUNDAY) MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER. VERY MOIST LOW LEVELS ACRS THE SE PLAINS THIS AFTERNOON WITH DEW POINTS IN THE UPPER 40S TO MID 50S. BOTH THE RUC13 AND NAM12 SHOW QUITE A BIT OF CIN OVR THE FAR SE PLAINS THIS AFTERNOON AND EVENING...WITH LESS CIN ALONG THE I25 CORRIDOR. THE LATEST MESOANALYSIS SHOWS 1500-2000 J/KG OF CAPE ALONG THE I25 CORRIDOR EARLY THIS AFTERNOON...WITH THE NAM AND RUC SHOWING THE POSSIBILITY OF HIGHER CAPE VALUES LATER THIS AFTERNOON/EARLY THIS EVENING. DEEP LAYER SHEAR VALUES ARE ABOUT 45-50 KTS...SO CANNOT RULE OUT TORNADOES. UPR LVL LIFT ASSOCIATED WITH A SHRTWV TROF MOVING OVR THE STATE WL ENHANCE SEVERE WEA CHANCES. AT THIS POINT THE I25 CORRIDOR SEEMS TO HAVE THE BEST CHANCE OF SEVERE WEATHER TO START WITH...BUT COULD THEN SEE SEVERE SPREAD EWRD. LATER TONIGHT LOW CLOUDS WL AGAIN SPREAD ACRS THE SE PLAINS...BUT LOOKS LIKE THEY MAY BREAK UP EARLIER SUNDAY THAN THEY DID TODAY FOR GOOD HEATING. DEW POINTS LOOK A LITTLE DRIER TOMORROW OVR THE SE PLAINS WITH MID 40S TO LOWER 50S EXPECTED...STILL GOOD ENOUGH FOR ISOLD TO SCT STORMS. NAM IS SHOWING A WEAK SHRTWV MOVING ACRS CO ON SUNDAY AFTERNOON. WE COULD AGAIN SEE A FEW SEVERE STORMS. SHEAR VALUES WL AGAIN BE AROUND 50 KTS...WITH CAPE VALUES OF MAYBE AROUND 1500-2000 J/KG ACCORDING TO THE NAM WITH LITTLE CIN. .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) WITH IMPENDING WEATHER WILL MAKE THIS BRIEF... SOUTHWEST FLOW ALOFT THROUGH MONDAY...AND MOIST...UNSTABLE AIR...WILL ALLOW FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY EVENING. AS SHORTWAVE MOVES TOWARD AND NORTH OF CWFA ON MONDAY...UPPER FORCING AND INSTABILITY...AND COOL FRONT MOVING INTO THE SOUTHEAST PLAINS DURING MONDAY AFTERNOON...CHANCE POPS LOOKS REASONABLE FOR MUCH OF PLAINS...AND ISOLATEDS ELSEWHERE. FOR TUESDAY...UPSLOPE FLOW AND MARGINALLY UNSTABLE ATMOSPHERE WILL YIELD ISOLATED STORMS ACROSS THE PLAINS...AS WELL AS THE MOUNTAINS AND HIGH VALLEYS. WEDNESDAY AND THURSDAY...SHORTWAVE RIDGE GETS PUMPED UP WITH UPPER LOW TO THE WEST...AND FAIRLY DRY AND HOT PATTERN DEVELOPS OVER CWFA. THURSDAY...GFS FORECASTS SHORTWAVE TO BRUSH BY TO OUR NORTH WHICH COULD DRAG A WEAK FRONTAL BOUNDARY INTO THE SOUTHEAST PLAINS LATE THURSDAY...AND CAUSE SOME ISOLATED CONVECTION. THEN FOR FRIDAY AND SATURDAY...RIDGE REBUILDS OVER CWFA...GIVING RELATIVELY DRY AND HOT WEATHER TO THE AREA...WITH BEST CHANCES FOR PRECIPITATION SHIFTED TO NORTHERN COLORADO. -TLM- && .AVIATION...MVFR CIGS ARE LIKELY TO DEVELOP THIS EVENING AT KCOS...WITH KALS AND KCOS GENERALLY SEEING VFR CONDITIONS THROUGH THE EVENING...WITH THE SLIGHT CHANCE OF MVFR CIGS IN TSTMS. LATER TONIGHT MVFR AND IFR CIGS WL DEVELOP OVR MOST OF THE SE CO PLAINS...WITH IFR CONDITIONS EXPECTED AT KCOS AND MOST LIKELY MVFR CIGS AT KCOS. THESE LOW CLOUDS CIGS SHOULD DISSIPATE AT KCOS AND KPUB BY 16Z ON SUNDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/13
Hazardous weather outlook, Jun 13, 4:42 PM MDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 442 PM MDT SAT JUN 13 2009 COZ058>089-093>099-142245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 442 PM MDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS MUCH OF THE AREA THROUGH THE EVENING...WITH THE MOST WIDESPREAD ACTIVITY OVER THE SOUTHEAST PLAINS. AMPLE MOISTURE...STRONG WIND SHEAR AND AN UPPER LEVEL WEATHER SYSTEM WILL AID IN PRODUCING SOME SEVERE STORMS OVER THE SOUTHEAST PLAINS. THE PRIMARY SEVERE WEATHER THREATS THIS EVENING WILL BE HAIL UP TO 2.5 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ON SUNDAY AND MONDAY. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LIGHTNING BEING THE MAIN HAZARDS. FOR TUESDAY THROUGH FRIDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL NOT BE AS WIDESPREAD ON THE PLAINS. SMALL HAIL...GUSTY WINDS...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH ANY OF THE STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE SOUTHEAST PLAINS THROUGH MIDNIGHT. 28/28
In the hours before
Local storm report, Jun 13, 7:13 PM MDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
713 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 5 ENE MONUMENT 39.13N 104.79W
06/13/2009 M1.00 INCH DOUGLAS CO AMATEUR RADIO
BLACK FOREST ROAD AND COUNTY LINE ROAD...STARTED AT 1908
MDT...
&&
JKHLocal storm report, Jun 13, 7:18 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 6 E MONUMENT 39.10N 104.76W
06/13/2009 M1.00 INCH EL PASO CO TRAINED SPOTTER
STARTED 1850 MDT...ENDED 1916...MOST PEA SIZED...
&&
JKHSpecial weather statement, Jun 13, 7:31 PM MDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 731 PM MDT SAT JUN 13 2009 COZ084-085-140200- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 731 PM MDT SAT JUN 13 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...NORTHERN COLORADO SPRINGS. AT 729 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF BLACK FOREST...OR 18 MILES NORTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PEYTON. CALHAN. RAMAH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
Local storm report, Jun 13, 7:52 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 9 ESE QUEENS RESERVOIR 38.24N 102.49W
06/13/2009 E0.75 INCH PROWERS CO PUBLIC
&&
PGWLocal storm report, Jun 13, 8:44 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 S SPRINGFIELD 37.33N 102.62W
06/13/2009 BACA CO PUBLIC
GOT TWO REPORTS OF 4 TO 5 POLES SNAPPED AT THE BASE ALONG
HIGHWAY 287. TIME IS APPOXIMATE BASED ON RADAR DATA. ALSO
HAIL 6 INCHES DEEP REPORTED ALONG THE ROAD.
&&
PGWLocal storm report, Jun 13, 10:29 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1029 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 5 SSE QUEENS RESERVOIR 38.22N 102.60W
06/13/2009 M1.25 INCH PROWERS CO TRAINED SPOTTER
&&
ROSEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:21 PM MDT | Tornado Warning | PUB | Baca | 54 min |
| Jun 13, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 63 min |
| Jun 13, 6:46 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 59 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 20 min |
| Jun 13, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 24 min |
| Jun 13, 8:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 77 min |
| Jun 13, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 64 min |
| Jun 13, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 66 min |
| Jun 13, 10:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 33 min |
| Jun 13, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 60 min |
| Jun 14, 1:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 55 min |
| Jun 14, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 53 min |
| Jun 14, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.